The Annals of Statistics

Corrections: Invariant Confidence Sets with Smallest Expected Measure

Peter M. Hooper

Full-text: Open access

Article information

Source
Ann. Statist., Volume 12, Number 2 (1984), 784.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346527

Digital Object Identifier
doi:10.1214/aos/1176346527

Mathematical Reviews number (MathSciNet)
MR740933

Zentralblatt MATH identifier
0544.62032

JSTOR
links.jstor.org

Citation

Hooper, Peter M. Corrections: Invariant Confidence Sets with Smallest Expected Measure. Ann. Statist. 12 (1984), no. 2, 784. doi:10.1214/aos/1176346527. https://projecteuclid.org/euclid.aos/1176346527


Export citation

See also

  • Original Paper: Peter M. Hooper. Invariant Confidence Sets with Smallest Expected Measure. Ann. Statist., Volume 10, Number 4 (1982), 1283--1294.